MathSciNet Relay Station
MathSciNet bibliographic data
MR2142001 (2005m:93124) 93D15 (34K50 93E15)
Fu, Yusun; Tian, Zuohua; Shi, Songjiao Output feedback stabilization for a class of stochastic time-delay nonlinear systems. IEEE Trans. Automat. Control 50 (2005), no. 6, 847–851.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement